Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

High BP due to panic attack - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1721 Questions
Doctor :   Hi
User :   hi
Doctor :   How can I help you?
User :   i had a panic attack 4 or 5 days ago and went to the er bp was 180/90 and they diagnosed me with vertigo and sent me home
User :   had a ekg and said it was normal all blood work was normal
Doctor :   Ok
Doctor :   Please provide these details -Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   i woke up and had sweat everywhere and i started shaking and i have heartburn
User :   19/m/school/not married,125lbs,6 ft
Doctor :   I suggest that you take a Tums tablet
Doctor :   And eat bland food for 2-3 days
User :   my blood pressure that day was 180/90 and i been home for 4 or 5 days and it hasnt dropped tremendously it is like 130-140 / 70-80 range
User :   is that still normal
Doctor :   Yes it is
Doctor :   During stress and anxiety, the BP copuld shoot up
User :   sometimes i get like short of breath is that normal to with the anxiety lik once in a while i have to take a deep breath like more than one
Doctor :   I suggest that you get a complete general check up to rule out any asthma.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor